# SDR QXEA2020012400043

- Difficulty date: January 23, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 19,930 hours, 21,372 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Carpet
- Part number: QXD625439BR008
- Condition: Wrinkled
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED CENTER AISLE CARPET HAS SEVERAL WRINKLES THAT ARE TRIPPING HAZARD & CATCH ON SERVICE CART. REMOVED FROM SERVICE. REMOVED CENTER AISLE CARPET AND TAPE. CLEANED FLOORBOARDS, APPLIED NEW TAPE AND NEW CARPET. NO OTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
